EconPapers    
Economics at your fingertips  
 

On Selections of Some Generalized Set-Valued Inclusions

Bahman Hayati (), Hamid Khodaei () and Themistocles M. Rassias ()
Additional contact information
Bahman Hayati: Malayer University
Hamid Khodaei: Malayer University
Themistocles M. Rassias: National Technical University of Athens

A chapter in Mathematical Analysis and Applications, 2019, pp 205-216 from Springer

Abstract: Abstract We present some results on the existence of a unique selection of a set-valued function satisfying some generalized set-valued inclusions.

Keywords: Amenable semigroup; Inclusion; Set-valued map; Selection (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-31339-5_7

Ordering information: This item can be ordered from
http://www.springer.com/9783030313395

DOI: 10.1007/978-3-030-31339-5_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-31339-5_7